U.S. doctors online nowAsk doctors free
VA
A female asked:

Why would a 30yr old woman with clear skin develop severe, rupturing, cystic acne in a 2 wk period that is still here a yr later, after 9 mo on accutane?

1 doctor answer3 doctors weighed in
Dr. Otto Placik
Plastic Surgery 34 years experience
Discuss with derm : This may not be acne and may be another skin eruption due to infection or allergy or drug reaction.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 15, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.